MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 3.2MM X 18.3MM METAL CUTTING HELIOCOIDAL RASP; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 3.2MM X 18.3MM METAL CUTTING HELIOCOIDAL RASP; DRILLS, BURRS, TREPHINES & ACCESSORIES
Model Number 5130080030
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting confirmation if device is available.
 
Event or Problem Description
It was reported that during a hip revision procedure, the bur broke.It was also reported that there were no adverse consequences and no delays as a result of this event.It was further reported that the procedure was completed successfully.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.H3 other text : device not returned.

Brand Name
3.2MM X 18.3MM METAL CUTTING HELIOCOIDAL RASP
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
MDR Report Key12042254
Report Number3015967359-2021-01216
Device Sequence Number4110935
Product Code HBE
UDI-Device Identifier04546540079664
UDI-Public04546540079664
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K143320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5130080030
Device Catalogue Number5130080030
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 05/27/2021
Supplement Date Received by Manufacturer07/28/2021
Initial Report FDA Received Date06/22/2021
Supplement Report FDA Received Date07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5407120070 SN(B)(6); 5407120070 SN (B)(4).